MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT281416
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant medical conditions: hyperlipidemia, coronary artery disease (cad), peripheral vascular disease (pvd), renal cell carcinoma with left nephrectomy, current smoker.Concomitant medical product(s): lisinopril, norvasc, asa, lipitor, prilosec, ntg prn, premarin & xanax.The review of the manufacturing paperwork verified that the lot met all pre-release specifications.Additional devices included on this report are as follows: pxc181400/06753648/(01)00733132610020(17)120430(21)06753648.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: aneurysm enlargement, component migration & occlusion of device or native vessel.
 
Event or Problem Description
On (b)(6) 2011, the patient underwent endovascular treatment using gore® excluder® aaa endoprostheses.On (b)(6) 2019, the patient had a re-intervention due to graft migration and a loss of seal in the proximal neck.It was also reported that device was near occlusive kinking of the left iliac limb and there was reported perineal aortic enlargement.Distance of the migration is unknown but a ct scan taken (b)(6) 2017 measured the aneurysm sac at 36cm and another ct scan taken (b)(6) 2019 measured the sac at 43mm (7cm growth).The physician reportedly re-lined the previously implanted gore® excluder® aaa endoprosthesis and the patient tolerated the procedure.The patient was seen for a 1 week post op and is reportedly doing well and blood flow through the device is good.On august 31st, 2019 the product surveillance u.S.Regional leader was attending a seminar when the complainant notified her of a possible adverse event.The physician stated he had to reline and previously implanted gore® excluder® aaa endoprosthesis.
 
Additional Manufacturer Narrative
A4: added pt weight.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9124537
Report Number2017233-2019-00928
Device Sequence Number2333434
Product Code MIH
UDI-Device Identifier00733132610723
UDI-Public00733132610723
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Catalogue NumberRMT281416
Device Lot Number9491822
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight68